# SDR SWAA2016042851397

- Difficulty date: March 29, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 42,058 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUT OUT AFT CORNER SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
